# SDR SIMA3391

- Difficulty date: December 4, 2000
- Submitted: January 25, 2001
- Operation: Air carrier
- Aircraft: N440AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 440
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: 350A53000100
- Part serial: 276
- Condition: Failed
- Location: Nr 1 Mfc
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCO - FLT 5276 - AIRCRAFT LOST ALL BRAKING POWER ON TAXI-OUT.  FOUND MFC 1 FAILING CROSSTALK CHECK REMOVED AND REPLACED NR 1 MFC SYSTEM.  OPS CHECKED GOOD IAW ATR 72 AMM 31-48-21 RAI 11000-001.  (M)
